# SDR SWAA2023071176612

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH R-2 DOOR ASSIST HANDLES LOOSE<[01] TIGHTEN R-2 DOOR ASSIST HANDLES AS PER REF AMM 52-13-31-400-802;[02] VERIFIED STEP 1
